-
1
-
-
0043172071
-
Formation of strongfronts in the 2-D quasi-geostrophic thermal active scalar
-
Constantin, P., Majda, A. J., Tabak, E.: Formation of strongfronts in the 2-D quasi-geostrophic thermal active scalar. Nonlinearity, 7, 1495-1533 (1994)
-
(1994)
Nonlinearity
, vol.7
, pp. 1495-1533
-
-
Constantin, P.1
Majda, A.J.2
Tabak, E.3
-
3
-
-
0001873907
-
Numerical integrations of the quasi-geostrophi equations for barotropic and baroclinic flows
-
Charney, J., Phillips, N.: Numerical integrations of the quasi-geostrophi equations for barotropic and baroclinic flows. J. Meteorol., 10, 71-99 (1953)
-
(1953)
J. Meteorol.
, vol.10
, pp. 71-99
-
-
Charney, J.1
Phillips, N.2
-
4
-
-
0028976264
-
Surface quasi-geostrophic dynamics
-
Held, I., Pierrehumbert, R., Garner, S., Swanson, K.: Surface quasi-geostrophic dynamics. J. Fluid Mech., 282, 1-20 (1995)
-
(1995)
J. Fluid Mech.
, vol.282
, pp. 1-20
-
-
Held, I.1
Pierrehumbert, R.2
Garner, S.3
Swanson, K.4
-
7
-
-
0001139624
-
Quasi-geostrophic-type equations with initial data in Morrey spaces
-
Wu, J. H.: Quasi-geostrophic-type equations with initial data in Morrey spaces. Nonlinearity, 10, 1409-1420 (1997)
-
(1997)
Nonlinearity
, vol.10
, pp. 1409-1420
-
-
Wu, J.H.1
-
8
-
-
3342881923
-
Quasi-geostrophic type equations with weak initial data, Electron
-
Wu, J. H.: Quasi-geostrophic type equations with weak initial data, Electron. J. Differential Equations, 1998, 1-10 (1998)
-
(1998)
J. Differential Equations
, vol.1998
, pp. 1-10
-
-
Wu, J.H.1
-
9
-
-
20444469300
-
Solutions of the 2D quasi-geostrophic equation in Hölder spaces
-
Wu, J. H.: Solutions of the 2D quasi-geostrophic equation in Hölder spaces. Nonlinear Analysis, 62, 579-594 (2005)
-
(2005)
Nonlinear Analysis
, vol.62
, pp. 579-594
-
-
Wu, J.H.1
-
10
-
-
0242276370
-
The quasi-geostrophic equations in the Triebel-Lizorkin spaces
-
Chae, D. H.: The quasi-geostrophic equations in the Triebel-Lizorkin spaces. Nonlinearity, 16, 479-495 (2003)
-
(2003)
Nonlinearity
, vol.16
, pp. 479-495
-
-
Chae, D.H.1
-
11
-
-
0033419179
-
Behavior of solutions of 2D quasi-geostrophic equations
-
Constantin, P., Wu, J. H.: Behavior of solutions of 2D quasi-geostrophic equations. SIAM J. Math. Anal., 30, 737-948 (1999)
-
(1999)
SIAM J. Math. Anal.
, vol.30
, pp. 737-948
-
-
Constantin, P.1
Wu, J.H.2
-
12
-
-
29144449430
-
Well-posedness for the 2D dissipative quasi-geostrophic equations in the Besov space
-
12
-
Zhang, Z. F.: Well-posedness for the 2D dissipative quasi-geostrophic equations in the Besov space. Science in China, Series A: Mathematics, 48(12), 1646-1655 (2005)
-
(2005)
Science in China, Series A: Mathematics
, vol.48
, pp. 1646-1655
-
-
Zhang, Z.F.1
-
13
-
-
0002223508
-
On the critical dissipative quasi-geostrophic equation
-
Constantin, P., Córdoba, D., Wu, J. H.: On the critical dissipative quasi-geostrophic equation. Indiana Univ. Math. J., 50, 97-107 (2001)
-
(2001)
Indiana Univ. Math. J.
, vol.50
, pp. 97-107
-
-
Constantin, P.1
Córdoba, D.2
Wu, J.H.3
-
14
-
-
0037330176
-
Global well-posedness in the super-critical dissipative quasi-geostrophic equations
-
Chae, D., Lee, J.: Global well-posedness in the super-critical dissipative quasi-geostrophic equations. Commun. Math. Phys., 233, 297-311 (2003)
-
(2003)
Commun. Math. Phys.
, vol.233
, pp. 297-311
-
-
Chae, D.1
Lee, J.2
-
15
-
-
4544377751
-
A mximum principle applied to quasi-geostrophic equations
-
Córdoba, A., Córdoba, D.: A mximum principle applied to quasi-geostrophic equations. Commun. Math. Phys., 249, 511-528 (2004)
-
(2004)
Commun. Math. Phys.
, vol.249
, pp. 511-528
-
-
Córdoba, A.1
Córdoba, D.2
-
18
-
-
40549143692
-
-
Preprint
-
Miao, C. X., Yuan, B. Q., Zhang, B.: Well-posedness of the Cauchy problem for the fractional power dissipative equations, 1-30, Preprint
-
Well-posedness of the Cauchy Problem for the Fractional Power Dissipative Equations
, pp. 1-30
-
-
Miao, C.X.1
Yuan, B.Q.2
Zhang, B.3
-
19
-
-
0002476579
-
Some new functional spaces
-
Lorentz, G. G.: Some new functional spaces. Ann. of Math., 1, 37-55 (1950)
-
(1950)
Ann. of Math.
, vol.1
, pp. 37-55
-
-
Lorentz, G.G.1
-
22
-
-
0001300372
-
Two-dimensional Navier-Stokes flow with measures as initial vorticity
-
Giga, Y., Miyakawa, T., Osada, H.: Two-dimensional Navier-Stokes flow with measures as initial vorticity. Arch. Rat. Mech. Anal., 104, 223-250 (1988)
-
(1988)
Arch. Rat. Mech. Anal.
, vol.104
, pp. 223-250
-
-
Giga, Y.1
Miyakawa, T.2
Osada, H.3
|